Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

On the range of a g-prime fuzzy ideal

On the range of a g-prime fuzzy ideal COMMUNICATIONS IN ALGEBRA, 27(6), 2913-2916 (1999) Ram Parkash Sharma and Samri ti Sharma Department of Mathematics Hi machal Pr adesh Uni ver si t y Summer Hi 11 , Shi ml a-1 71 005 C I NDI A1 The present paper is in continuation of our earlier paper I wherein we proved : If p be a prime fuzzy ideal of R , then p is a G-prime fuzzy ideal of R . Conversely, if X is a G-prime fuzzy ideal of R , then there exists a prime fuzzy ideal p of R such that p = h , p is unique upto its G-orbit . Using the above result , here we derive the following : Theorem. Let p be a G-prime fuzzy ideal of R , ther~ 1 p = { x R I p (XI = p (03) = I is a G-prime ideal of R, Cii) p has exactly two values 1 and t in [0,13, 0 I .- < 1 Converse1 y, if p is a fuzzy ideal of R such that p (03 = 1 and the conditions Ci) and Cii3 are satisfied, then $ is a G-prime fuzzy ideal of R http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Communications in Algebra Taylor & Francis

On the range of a g-prime fuzzy ideal

Communications in Algebra , Volume 27 (6): 4 – Jan 1, 1999
4 pages

Loading next page...
 
/lp/taylor-francis/on-the-range-of-a-g-prime-fuzzy-ideal-R4LBxz65AG

References (2)

Publisher
Taylor & Francis
Copyright
Copyright Taylor & Francis Group, LLC
ISSN
1532-4125
eISSN
0092-7872
DOI
10.1080/00927879908826601
Publisher site
See Article on Publisher Site

Abstract

COMMUNICATIONS IN ALGEBRA, 27(6), 2913-2916 (1999) Ram Parkash Sharma and Samri ti Sharma Department of Mathematics Hi machal Pr adesh Uni ver si t y Summer Hi 11 , Shi ml a-1 71 005 C I NDI A1 The present paper is in continuation of our earlier paper I wherein we proved : If p be a prime fuzzy ideal of R , then p is a G-prime fuzzy ideal of R . Conversely, if X is a G-prime fuzzy ideal of R , then there exists a prime fuzzy ideal p of R such that p = h , p is unique upto its G-orbit . Using the above result , here we derive the following : Theorem. Let p be a G-prime fuzzy ideal of R , ther~ 1 p = { x R I p (XI = p (03) = I is a G-prime ideal of R, Cii) p has exactly two values 1 and t in [0,13, 0 I .- < 1 Converse1 y, if p is a fuzzy ideal of R such that p (03 = 1 and the conditions Ci) and Cii3 are satisfied, then $ is a G-prime fuzzy ideal of R

Journal

Communications in AlgebraTaylor & Francis

Published: Jan 1, 1999

There are no references for this article.